# SDR CALA2010062800312

- Difficulty date: June 27, 2010
- Submitted: June 28, 2010
- Operation: Air carrier
- Aircraft: N14107
- Make and model: Boeing 757224
- Aircraft serial: 27297
- Aircraft time: 61,335 hours, 16,322 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N5318
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN BS 1640 LBL 15 - RBL 6 FLOOR SUPPORT FOUND CORRODED.  CABIN BS 1640 LBL 15 - LBL 10 CORROSION REMOVED AS PER SRM 51-10-02 AND RE-PROTECTED AS PER SRM 51-20-01 BLEND AREA LENGTH 1"X WIDTH 1" X DEPTH 0.005" ORIG 0.125" WITHIN SRM 53-00-51 FIG 101.  ALLOWABLE DAMAGE 1 LIMIT & LBL 10 - RBL 6" FLOORBEAM UPPER SURFACE REPAIRED AS PER SRM 53-00-51 FIG 201 REPAIR 3 & HFEC NIL CRACK FOUND.
